Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 1997, Volume 216, Pages 158–175 (Mi tm1004)  

On the dynamic properties of geodesic flows of Liouville metrics on a two-dimensional torus

E. N. Selivanovaa, A. M. Stepinb

a Nizhny Novgorod State Pedagogical University
b M. V. Lomonosov Moscow State University

Full text: PDF file (1972 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1997, 216, 151–168

Bibliographic databases:
UDC: 517.933
Received in December 1996

Citation: E. N. Selivanova, A. M. Stepin, “On the dynamic properties of geodesic flows of Liouville metrics on a two-dimensional torus”, Dynamical systems and related topics, Collection of articles. To the 60th anniversary of academician Dmitrii Viktorovich Anosov, Trudy Mat. Inst. Steklova, 216, Nauka, Moscow, 1997, 158–175; Proc. Steklov Inst. Math., 216 (1997), 151–168

Citation in format AMSBIB
\Bibitem{SelSte97}
\by E.~N.~Selivanova, A.~M.~Stepin
\paper On the dynamic properties of geodesic flows of Liouville metrics on a~two-dimensional torus
\inbook Dynamical systems and related topics
\bookinfo Collection of articles. To the 60th anniversary of academician Dmitrii Viktorovich Anosov
\serial Trudy Mat. Inst. Steklova
\yr 1997
\vol 216
\pages 158--175
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1004}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1632141}
\zmath{https://zbmath.org/?q=an:1005.37504}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1997
\vol 216
\pages 151--168


Linking options:
  • http://mi.mathnet.ru/eng/tm1004
  • http://mi.mathnet.ru/eng/tm/v216/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:173
    Full text:78

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022